# SDR DL757070046

- Difficulty date: January 10, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 71,238 hours, 36,794 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51114
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STA 1681.8 FLOORBEAM WAS FOUND CORRODED BEYOND SRM LIMITS AT SEVERAL LOCATIONS ON THE UPPER CAP.  CUT OFF THE DAMAGED UPPER CAP AND REPLACED IT WITH A NEW TEECAP SECTION.
